Alert archive / New York / Coastal Flood Warnings in 2012
Coastal Flood Warning 4, NWS New York, NY
NWS New York, NY issued this coastal flood warning at Nov 6, 2012, 4:16 PM EST for 8 counties in New York; Essex County, Hudson County, Union County, New Jersey; 4 counties in Connecticut. It took effect at Nov 7, 2012, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2012, 4:16 PM EST (21:16 UTC)
- In effect from
- Nov 7, 2012, 11:00 AM EST
- Expired
- Nov 7, 2012, 6:10 PM EST
- In force
- 7 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Essex County, NJ, Hudson County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 59 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood warning went out at Nov 6, 4:10 PM EST, 6 minutes earlier.
Area forecast discussion, Nov 6, 4:10 PM EST, 6 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
410 PM EST TUE NOV 6 2012
.SYNOPSIS...
LOW PRESSURE WILL BEGIN TO TAKE SHAPE OFF THE NORTH CAROLINA COAST
TONIGHT. THE LOW WILL TRACK TO A POSITION SOUTH OF MONTAUK POINT
BY THURSDAY MORNING...THEN SLOWLY TRACK OUT TO SEA INTO FRIDAY. A
RIDGE OF HIGH PRESSURE WILL BRING FAIR WEATHER TO THE AREA FRIDAY
THROUGH THE WEEKEND. A COLD FRONT WILL THEN APPROACH THE AREA FOR
THE BEGINNING OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE 1023 HIGH OVER CENTRAL NEW ENGLAND WILL DRIFT INTO NRN ME AND
ERN CANADA TONIGHT. THIS WILL ALLOW FOR MAINLY SKC TO START...BUT
WITH MID AND HIGH CLOUDS OFF THE DELMARVA COAST TRACKING
NORTHWARD...THE CLOUD SHIELD WILL BEGIN TO OVERSPREAD THE CWA
AROUND 530 PM BASED ON THE LATEST SATELLITE TIMING.
TD/S IN THE TEENS TO AROUND 20F WILL ALLOW TEMPS TO DROP OFF
QUICKLY AFT DARK. THE DROP SHOULD OCCUR TIL ABOUT MIDNIGHT MOST
AREAS...THEN PLATEAU. FURTHER SLOWER FALLS ARE POSSIBLE ACROSS
INTERIOR NW ZONES WITH THINNER CLOUD COVER AND LESS WIND.
WATER VAPOR SHOWED A SFC LOW TAKING SHAPE OFF THE SC/NC COAST AT
3 PM. THIS LOW WILL DEEPEN OFF HATTERAS TONIGHT...AND TRACK
NORTHWARD AT AROUND 16KT. WINDS WILL INCREASE THROUGH THE NIGHT AS
THE PRES GRAD TIGHTENS...RAM PING UP QUICKLY NEAR SUNRISE WITH
SUSTAINED AT OR ABOVE 20KT LIKELY ALONG THE S COAST OF LI.
THE PRECIPITATION SHIELD WILL START APPROACHING TOWARDS SUNRISE.
DUE TO THE DRY LOW LEVELS...POTENTIAL FOR EVAPORATION BEFORE THE
PRECIPITATION CAN KICK IN. BASED ON THE LATEST 12Z SUITE OF MODEL
DATA...LGT PRECIPITATION SHOULD BEGIN RIGHT NEAR OR SHORTLY AFT
7AM ACROSS THE EXTREME SRN PORTION OF THE CWA. SNOW MAY MIX WITH
THE RAIN AS THE COLUMN BEGINS TO COOL.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
...SIGNIFICANT COASTAL STORM TO IMPACT THE TRI-STATE WEDNESDAY
INTO THURSDAY...
THE GFS AND ECMWF SOLUTIONS CONTINUE TO CONVERGE...WITH GOOD
SUPPORT FROM THE SREF. THE NAM HAS ISSUES IN HOW IT HANDLES THE
VARIOUS LOWS AT 500 HPA WEDNESDAY NIGHT...CREATING 3 CLOSED LOWS
AT ONE POINT...NOT TRUSTING THIS...DID NOT WEIGH IN THE NAM
OUTSIDE OF ITS LOW LEVEL THERMAL FIELDS...WHICH SHOULD NOT BE
IMPACTED BY THE ISSUES IT SEEMS TO BE HAVING ALOFT. THE CMC-
GLOBAL HAS COME IN AS AN OUTLIER IN HOW FAR W/S IT IS WITH THE LOW
AND HAS ALSO BEEN DISCARDED.
EXPECT A CUTOFF LOW TO DEVELOP S OF LONG ISLAND BY WEDNESDAY
EVENING...AND TRACK TO 100-125 MILES ESE OF NYC BY THURSDAY MORNING.
EXPECT PRECIPITATION TO DEVELOP FROM S TO N WEDNESDAY
MORNING...BEGINNING AS A PERIOD OF SNOW WELL NW AND WEST OF NYC
AND POSSIBLY A MIX OF RAIN AND SNOW AS FAR SE AS NYC.
PRECIPITATION SHOULD CHANGE TO ALL RAIN BY AROUND MIDDAY
WEDNESDAY. IN THE HIGHER ELEVATIONS N/W OF NYC...WOULD EXPECT
COLUMN COOLING TO ALLOW FOR THE PRECIPITATION TO TRANSITION BACK
TO A RAIN/SNOW MIX IF NOT ALL SNOW BY LATE AFTERNOON AND CONTINUE
INTO THE EVENING...WITH MODERATE-LOCALLY HEAVY RAINFALL ELSEWHERE.
PRECIPITATION SHOULD TAPER OFF TO SHOWERS BY THURSDAY
MORNING...WHICH SHOULD COME TO AN END THURSDAY NIGHT AS THE LOW
PULLS AWAY.
IN TERMS OF HAZARDS...
HAVE ISSUED A HIGH WIND WARNING FOR NYC/LONG ISLAND/COASTAL CT/S
WEST CHESTER AND HUDSON COUNTIES FROM 19Z WED-9Z THU. WITH 950-925
HPA WINDS OF 60-75 KT...STRONG POTENTIAL FOR DAMAGING WIND GUSTS
IN THESE AREAS. FOR THE REMAINDER OF THE CWA HAVE ISSUED A WIND
ADVISORY FOR WEDNESDAY/WEDNESDAY NIGHT. WITH THE TRACK OF THE LOW
LEVEL JST TO THE S OF LONG ISLAND...AND A POTENTIAL LOW LEVEL
INVERSION DUE TO COLD AIR DAMMING...DO NOT HAVE ENOUGH CONFIDENCE
IN WIND GUSTS TO AT LEAST 58 MPH TO GO WITH A HIGH WIND WARNING
THERE. HOWEVER...BELIEVE IT IS REASONABLE TO SEE GUSTS OF 45-50
MPH IN THE ADVISORY AREA FROM TIME TO TIME...ESPECIALLY DURING THE
TIME FRAME THE HIGH WIND WARNING IS UP.
HAVE ISSUED A WINTER WEATHER ADVISORY FOR ORANGE AND WESTERN
PASSAIC COUNTIES FOR A COMBINATION OF IMPACT FROM 1 TO 3 INCHES OF
SNOW...ADVISORY LEVEL WINDS...AND TEMPERATURES AROUND FREEZING.
FOR NOW HAVE NOT GONE WITH A WINTER ADVISORY FOR OTHER AREAS WHERE
THERE COULD BE ACCUMULATING SNOW - REMAINDER OF INTERIOR NE
NJ/LOWER HUDSON VALLEY AND INTERIOR SW CT...AS ANY ACCUMULATIONS
SHOULD BE UNDER AN INCH. WILL HAVE TO MONITOR HIGHER ELEVATIONS IN
WESTERN UNION/ESSEX/EASTERN PASSAIC/REMAINDER OF LOWER HUDSON VALLEY
IN CASE SNOW FALL IS MORE EXTENSIVE.
TO DETERMINE P-TYPE USED A BLEND OF ECMWF (COLDEST) AND NAM
(WARMEST) LOW LEVEL THERMAL FIELDS. AS A RESULT...WHILE THERE
COULD BE SOME SNOW FLAKES IN NYC METRO...EXPECT ENOUGH RAIN MIXED
IN DUE TO EXPECTED HIGHS AROUND 40 TO PRECLUDE ACCUMULATIONS.
THERE ALSO COULD BE SOME SLEET MIXED IN FROM TIME TO TIME FROM THE
NYC METRO ON N/W...BUT DO NOT FEEL WILL BE PREDOMINATE ENOUGH TO
REFLECT IN THE FORECAST/GRIDS AT THIS TIME.
REFER TO THE HYDRO SECTION AND COASTAL FLOOD SECTION OF THE AFD
FOR DETAILS ON THESE HAZARDS.
HAVE ALSO ISSUED A HIGH SURF ADVISORY FOR ATLANTIC BEACHES...WHERE
POUNDING WAVES OF 8-12 FT WILL CREATE OVERWASH AND SIGNIFICANT
BEACH EROSION AT ATLANTIC BEACHES.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
RIDGE OVER THE WESTERN CONUS WILL TRANSLATE EASTWARD AND APPROACH
THE REGION ON FRI. THIS WILL BRING MILD AND DRY WEATHER THROUGH
THE WEEKEND. CLOSE TO SEASONAL ON FRI...BUT ABOVE NORMAL SAT-SUN.
THERE IS A HINT OF A FEW SPRINKLES OR A -SHRA ALONG THE NRN
PERIPHERY OF THE RIDGE SAT NIGHT...BUT THIS HAS BEEN CONSISTENTLY
N OF THE CWA AND POPS HAVE BEEN KEPT AT ZERO.
THE 12Z ECMWF HAS SLOWED THE APPROACH OF THE FRONTAL SYSTEM WHICH
WILL BOOT OUT THIS AIRMASS DURING THE BEGINNING OF NEXT WEEK. PREVIOUS
TIMING WAS LATE SUN-TUE. LATEST TIMING IS TUE-WED. A COMPROMISE
BASED ON THE FASTER GFS SOLUTIONS HAS BEEN INCORPORATED INTO THE
FCST...THEREFORE BRINGING THE BEST CHANCES FOR RAIN LATE MON INTO TUE.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
HIGH PRESSURE SLIDES TO THE NORTH TONIGHT. LOW PRESSURE DEEPENS
TO THE SOUTH AND APPROACHES THE REGION TONIGHT INTO WEDNESDAY.
WINDS WILL BE LIGHT THROUGH THIS EVENING...GENERALLY UNDER 10 KTS FROM
THE NORTHEAST. WINDS INCREASE TONIGHT TO 10 TO 20 KT...ESPECIALLY
AFTER MIDNIGHT...WITH GUSTS 30 TO 40 KT TOWARD MORNING.
VFR THIS EVENING INTO TONIGHT. CEILINGS AND VISIBILITIES DROP TO
MVFR THURSDAY MORNING AND CONTINUE TO FALL DURING THE DAY.
BORDERLINE IFR AFTER 18Z AT 30-HOUR TAF SITES...WITH POTENTIAL TO
BE LOWER IN HEAVIER PRECIP.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
.OUTLOOK FOR 12Z WEDNESDAY THROUGH TUESDAY...
.WED...MVFR/IFR BY AFTERNOON. N-NE WND INCREASING TO 25-35G40-50 KT BY
LATER IN THE DAY...STRONGEST COASTAL TERMINALS. POTENTIAL FOR RASN
AT CITY TERMINALS BRIEFLY AT ONSET OF PRECIP AND LATER IN DAY BUT
CONFIDENCE STILL LOW ENOUGH TO KEEP IT OUT OF THOSE TAFS.
.THU...MVFR/IFR...WITH IMPROVEMENT IN THE AFTERNOON. N WND 15-25G UP
TO 35 KT...BECOMING NW AND DIMINISHING LATE.
.FRI...VFR. NW WND 10-15G20-25 KT DIMINISHING AT NIGHT.
.SAT...VFR. N 5-10KT OR LESS.
.SUN...VFR. S 5-10KT.
.MON...VFR. S 5-10KT.
.TUE...MVFR OR LOWER POSSIBLE. S 15-20KT WITH GUSTS.
&&
.MARINE...
WINDS WILL RAPIDLY RAMP UP TONIGHT AS LOW PRES DEEPENS OFF THE
CAROLINA COAST. GUSTS TO GALE FORCE WILL BE POSSIBLE BY
SUNRISE...ESPECIALLY ON THE OCEAN.
STORM FORCE CONDITIONS EXPECTED TO DEVELOP BY LATE WEDNESDAY
MORNING AND CONTINUE THROUGH MOST OF WEDNESDAY NIGHT...HAVE ISSUED
A STORM WARNING ACCORDINGLY. WAVES ON THE COASTAL OCEAN WATERS
WILL BUILD TO 10-18 FT WEDNESDAY NIGHT...AND 3 TO 7 FT ON THE
SOUND. WINDS SUBSIDE TO GALE LEVELS BY THURSDAY MORNING...AND
GRADUALLY DIMINISH TO SMALL CRAFT LEVELS OVER THE WESTERN WATERS
THURSDAY NIGHT.
WINDS AND SEAS WILL GRADUALLY SUBSIDE FRI. CONDITIONS WILL REMAIN
BELOW SCA LEVEL OVER THE WEEKEND WITH HIGH PRESSURE OVER THE WATERS.
&&
.HYDROLOGY...
THE LIQUID EQUIVALENT PRECIPITATION FOR WEDNESDAY-THURSDAY IS
BELOW 1 INCH. THIS IS EXPECTED TO HAVE A LIMITED IMPACT ON RIVER
AND STREAM LEVELS...AND MIGHT PRODUCE MINOR FLOODING OF POOR
DRAINAGE AREAS...GIVEN DRAINS CLOGGED BY DEBRIS FROM SANDY.
NO PRECIPITATION IS EXPECTED FRIDAY-SUNDAY.
&&
.TIDES/COASTAL FLOODING...
BASED ON LATEST GFS EXTRATROPICAL STORM SURGE GUIDANCE...A SURGE OF
AROUND 3 TO 5 FT IS EXPECTED WITH THE MID TO LATE WEEK COASTAL
STORM. STORM TRACK...TIMING AND INTENSITY UNCERTAINTIES ARE SUCH
THAT MULTIPLE TIDE CYCLES COULD EXPERIENCE WIDESPREAD MINOR TO
MODERATE COASTAL FLOODING. LOCALIZED MAJOR FLOODING IS POSSIBLE.
THE HIGHEST SURGE STILL LOOKS TO OCCUR IN WESTERN LONG ISLAND SOUND
AND ALSO IN THE GARDINERS AND PECONIC BAYS ALONG THE SOUTH FORK OF
LONG ISLAND DUE TO PILING OF WATER IN NORTH TO NORTHEAST FETCH.
SOUTH SHORE BAYS WILL LIKELY SEE HIGH ANOMALIES AS WELL...WITH NY
HARBOR OBSERVING SLIGHTLY LOWER ANOMALIES. OCEAN LOCATIONS COULD SEE
LARGE BREAKING WAVES ON TOP OF ANY SURGE...WITH SIGNIFICANT BEACH
EROSION AND OVERWASH POSSIBLE.
FORTUNATELY...ASTRONOMICAL TIDES WILL BE RELATIVELY LOW AS THE
AREA WILL BE NEARLY IN THE MIDPOINT BETWEEN FULL AND NEW MOONS.
&&
.EQUIPMENT...
JFK TERMINAL DOPPLER REMAIN UNAVAILABLE. RESTORATION TIMES ARE
UNKNOWN.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...COASTAL FLOOD WARNING FROM 2 PM WEDNESDAY TO 7 AM EST THURSDAY
FOR CTZ009>012.
HIGH WIND WARNING FROM 2 PM WEDNESDAY TO 4 AM EST THURSDAY FOR
CTZ009>012.
WIND ADVISORY FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY FOR
CTZ005>008.
NY...COASTAL FLOOD WARNING FROM 2 PM WEDNESDAY TO 7 AM EST THURSDAY
FOR NYZ071-073-078-079-176-177.
HIGH WIND WARNING FROM 2 PM WEDNESDAY TO 4 AM EST THURSDAY FOR
NYZ071>075-078>081-176>179.
WINTER WEATHER ADVISORY FROM 6 AM WEDNESDAY TO 6 AM EST
THURSDAY FOR NYZ067.
WIND ADVISORY FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY FOR
NYZ067>070.
COASTAL FLOOD WARNING FROM 11 AM WEDNESDAY TO 6 AM EST
THURSDAY FOR NYZ072-074-075-080-081-178-179.
HIGH SURF ADVISORY FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY
FOR NYZ075-080-081-178-179.
NJ...HIGH WIND WARNING FROM 2 PM WEDNESDAY TO 4 AM EST THURSDAY FOR
NJZ006.
WINTER WEATHER ADVISORY FROM 6 AM WEDNESDAY TO 6 AM EST
THURSDAY FOR NJZ002.
WIND ADVISORY FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY FOR
NJZ002-004-103>108.
COASTAL FLOOD WARNING FROM 11 AM WEDNESDAY TO 6 AM EST
THURSDAY FOR NJZ006-106-108.
MARINE...STORM WARNING FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY FOR
ANZ330-335-338-340-345-350-353-355.
GALE WARNING FROM 7 PM THIS EVENING TO 6 AM EST WEDNESDAY FOR
ANZ345-350-353-355.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 6 AM EST
WEDNESDAY FOR ANZ330-335-338-340.
&&
SYNOPSIS...12/MALOIT
NEAR TERM...12
SHORT TERM...MALOIT
LONG TERM...12
AVIATION...PICCA
MARINE...12/MALOIT
HYDROLOGY...12/MALOIT
TIDES/COASTAL FLOODING...JM
EQUIPMENT...MALOITHazardous weather outlook, Nov 6, 4:10 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 410 PM EST TUE NOV 6 2012 CTZ009>012-NYZ071-073-078-079-176-177-072115- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-BRONX-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 410 PM EST TUE NOV 6 2012 ...COASTAL FLOOD WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 7 AM EST THURSDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-NYZ067-072115- WESTERN PASSAIC-ORANGE- 410 PM EST TUE NOV 6 2012 ...WIND ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-NJZ004-103>105-107-NYZ068>070-072115- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-WESTERN UNION-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 410 PM EST TUE NOV 6 2012 ...WIND ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-NYZ072-074-072115- HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- 410 PM EST TUE NOV 6 2012 ...COASTAL FLOOD WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 6 AM EST THURSDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-080-081-178-179-072115- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 410 PM EST TUE NOV 6 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 6 AM EST THURSDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. COASTAL FLOOD WARNING. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ106-108-072115- EASTERN ESSEX-EASTERN UNION- 410 PM EST TUE NOV 6 2012 ...WIND ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ345-350-353-355-072115- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 410 PM EST TUE NOV 6 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST WEDNESDAY... ...STORM WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-072115- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- 410 PM EST TUE NOV 6 2012 ...STORM WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 3:22 PM EST | High Wind Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 30 hr |
| Nov 6, 3:22 PM EST | Wind Advisory | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 33 hr |
| Nov 6, 3:27 PM EST | Winter Weather Advisory | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 38 hr |
| Nov 6, 3:33 PM EST | Gale Warning | OKX | 13 hr | |
| Nov 6, 3:33 PM EST | Small Craft Advisory | OKX | 13 hr | |
| Nov 6, 3:33 PM EST | Storm Warning | OKX | 33 hr | |
| Nov 6, 4:16 PM EST | High Surf Advisory | OKX | Kings, Nassau, Queens, Suffolk | 37 hr |
Nearby
Coastal Flood Warnings in New York, 2012Coastal Flood Warnings in Connecticut, 2012Coastal Flood Warnings in New Jersey, 2012Every coastal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.